# SDR ASAA2023041442881

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,352 hours, 11,518 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 BREAKER IS POPPED. NOT SURE WHEN IT HAPPENED. GROUNDED - YES. RESET BREAKER AND INSPECTED. NO DEFECTS NOTED. REF B737-800 AMM 23-11-00-730-801. OPS TEST GOOD. NO FAULTS NOTED.
